Class Schedule for 2020 "Hope and Healing in Christ" Workshop

Saturday, March 14, 2020

Time	1st Half of Gym	2nd Half of Gym	Relief Society Room	Primary Room	Leadership Support (Chapel)
9:00 - 10:15 AM	General Session in the Chapel - Keynote: Tanner Mangum, BYU Football Quarterback; Special Music Performance: Logan Johnson, American Idol Contestant				
50 min 10:30 - 11:20 AM	Never Alone Ashlee (Birk) Boyson (Betrayal Trauma)	Your Toolbox for Tackling Depression Laura M. Brotherson, LMFT, CST	A Workshop on the 12 Steps Jason Coombs	Personal Accounts: A Journey to Mental Wellness Lisa Waters, Margaret Wilson & Melanie Evans	*Kristen Coltrin - Suicide Prevention and Postvention Tips *Ty Mansfield, PhD, LMFT - addressing trauma *Intro to Trauma Kits for Spouses *President Graviet Summary of Star Stake's Inititive (Self-Reliance Addiction Support & Resources) *Open for all*
50 min 11:30 - 12:20 PM	Create a Solid Recovery Foundation from Alcoholism/Addiction Archie Swensen	Mental Health Story: Removing the Rose-Colored Glasses and Seeing through God's Eyes Evan & Missy	Couple's Recovery Story: Recognizing Christ's Grace Seth & Nicole	The Journey Before, During, and After My Child Attempted Suicide Nicole Love	
12:30 PM - 1:20 PM - Lunch					
50 min 1:30 - 2:20 PM	How Mindfulness Prepares Us to Receive the Healing Power of Christ Ty Mansfield, PhD, LMFT	Suicide Awareness, Prevention & Postvention Kristen Coltrin, Idaho Suicide Prevention Hotline	Mental Health Story: Overcoming Perfectionism and Having Faith in the Lord's Plan for You Emily & Mike Sessions	Couples Recovery Story: Fill with Sweet My Bitter Cup Ben & Mindy	Small Adjustments Lead to Big Improvements Clay Olsen, Fight the New Drug
50 min 2:30 - 3:20 PM	Never Alone Ashlee (Birk) Boyson (Betrayal Trauma)	How to Help an Addicted Loved One Recover Jason Coombs	Addiction Recovery Story: The Multiple Faces of Addiction Evan & Missy	Addiction Recovery: Men's Personal Accounts (Pornography Addiction Recovery)	Spiritual Surrender: How to Be Okay When You're Not Okay Laura M. Brotherson, LMFT, CST
40 min 3:30 - 4:10 PM	Tanner Mangum 3 Steps Toward All-Around Wellness		Incorporating Medications in Conjuction with the Atonement Jeff Johnson, Pharm-D, PA-C	How to Strengthen and Support Children Zach & Lisa Bruneel (Pornography Specific)	
4:15 - 5:00 PM - Combined Q & A Session in the Chapel					